MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-400-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Stenosis (2263)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that a patient treated with a ped2 pipeline stent had complications.Subject came to the emergency room with complaints of headache and blurry of vision, prior mra head revealed bilateral carotid stenosis.The patient was hospitalized form (b)(6) 2025.The event resolved on 2025-jun-19.Assessed as possibly related to procedure, disease under study and antiplatelet medication and probably related to study device.3 year follow-up imaging that branches arising from the parent artery have a degree of stenosis: - ophthalmic; 76%-95%.Mrs score at 3 year visit of 1 however mrs score at 1 year visit was 0.Baseline aneurysm details: side (hemisphere): righ.T segment of internal carotid artery (ica): c6.Location of aneurysm in vessel: sidewall.Aneurysm morphology: saccular.Maximum aneurysm diameter: 5mm.Aneurysm dome height: 4mm.Aneurysm dome width: 3mm.Aneurysm neck size: 3mm.Parent artery diameter distal to aneurysm: 3mm.Parent artery diameter proximal to aneurysm: 4mm.No stasis at the end of the procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received that file report 2029214-2025-01556 is related and merged into 2029214-2022-02080.Any additional supplemental information will be reported from 2029214-2022-02080.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22468844
Report Number2029214-2025-01556
Device Sequence Number19901640
Product Code OUT
UDI-Device Identifier00763000284336
UDI-Public(01)00763000284336(17)250216(10)B340429
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2025
Device Model NumberPED2-400-14
Device Catalogue NumberPED2-400-14
Device Lot NumberB340429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight78 KG